| Model Number |
24672 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the superficial femoral artery.A 4.0 x 150, 135cm mustang balloon catheter was advanced for dilatation.However, during the first inflation at below working pressure, the balloon ruptured.The device was removed and the procedure was completed with another of same device.No patient complications were reported and the patient status was stable.
Additional Manufacturer Narrative
Device evaluated by mfr: a mustang device was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.A longitudinal tear was identified in the balloon material.The tear measured 21mm in length and extended from a position 42mm proximal of the distal markerband to 13mm proximal of the distal markerband.An examination of the balloon material and markerbands identified no issues which could potentially have contributed to this complaint.A visual examination of the markerbands identified no issues which may potentially have contributed to the complaint incident.A visual and tactile examination identified no kinks or damage to the shaft which may have potentially contributed to the complaint incident.A visual and tactile examination identified no damage to the tip which may have potentially contributed to the complaint incident.
Event or Problem Description